Matrix Ordered Operator Algebras
Artikel i vetenskaplig tidskrift, 2009

We study the question when for a given *-algebra,A a sequence of cones C-n subset of M-n (A)(sa) can be realized as cones of positive operators in a faithful *-representation of A on a Hilbert space. We present a criterion analogous to Effros-Choi abstract characterization of operator systems. A characterization of operator algebras which are completely boundedly isomorphic to C*-algebras is also presented.

*-algebra

operator system

Archimedean order

faithful representation

Författare

Kate Juschenko

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Stanislav Popovych

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Indiana University Mathematics Journal

0022-2518 (ISSN)

Vol. 58 3 1203-1218

Ämneskategorier

Matematik

DOI

10.1512/iumj.2009.58.3608